Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1226
Title: Bio-Amplifier based on MOS bipolar Pseudo-Resistors: A New Approach using its non-linear characteristic
Authors: BENKO, Pedro Luiz
GALETI, M.
PEREIRA, C. F.
LUCCHI, J. C.
GIACOMINI, RENATO C.
Issue Date: 2016
Journal: JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS)
ISSN: 1807-1953
Citation: BENKO, Pedro Luiz; GALETI, M.; PEREIRA, C. F.; LUCCHI, J. C.; GIACOMINI, RENATO C.. Bio-Amplifier based on MOS bipolar Pseudo-Resistors: A New Approach using its non-linear characteristic. JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS), v. 11, n. 2, p. 132-139, 2016.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/1226
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.